MAUDE Adverse Event Report: COOPERSURGICAL, INC. UTERINE MANIPULATOR TIP B

COOPERSURGICAL, INC. UTERINE MANIPULATOR TIP B
Model Number UMB678
Health Effect - Clinical Code Perforation (2001)
Date of Event 08/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currently investigating the reported condition.
 
Event or Problem Description
Report stated - plastic rumi tip broke while manipulating the uterus causing uterine preformation which was near the bowl.1216677-2021-00186 uterine manipulator tip b umb678 e-complaint-(b)(4).
 
Event or Problem Description
Customer stated: "plastic rumi tip broke while manipulating the uterus causing uterine performation which was near the bowl".Umb678 uterine manipulator tip b (b)(4).
 
Additional Manufacturer Narrative
Investigation review dhr inspect returned samples.Distribution history the complaint product was manufactured at csi in june 2021 under work order (b)(4).Manufacturing record review dhr21dsp003567 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review incoming inspection record review not applicable to this product.Service history record service history not applicable for this product.Historical complaint review a review of the 2-year complaint history did not show similar reported complaint conditions.Product receipt the complaint product was returned.The lot number of the returned product matched the lot number reported.Visual evaluation visual examination of the complaint product revealed no physical damage.It was noticed the metal rod, which is inserted in the tip at the assembly operation, was removed from the tip.The metal rod is used to connect to the handle.Functional evaluation complaint product was functionally evaluated and found to function properly.The balloon inflated as normal.Root cause it should be noted that each tip is 100% tested during production to ensure the balloon inflates properly.Finished goods inventory for the reported lot number is depleted.As described above, it was noticed the metal rod, which is inserted in the tip at the assembly operation, was removed from the tip.The metal rod is used to connect to the handle.It is not clear if this caused the reported condition.This complaint condition is considered an isolated incident.Corrective actions coopersurgical will continue to monitor this complaint condition for trends.Was the complaint confirmed? yes.

Brand Name
UTERINE MANIPULATOR TIP B
Common Device Name
UTERINE MANIPULATOR TIP B
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key12563162
Report Number1216677-2021-00186
Device Sequence Number4460540
Product Code LKF
UDI-Device Identifier00888937001402
UDI-Public888937001402
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K932115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUMB678
Device Catalogue NumberUMB678
Device Lot Number306481
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date10/01/2021
Supplement Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown